# SDR CA060808006

- Difficulty date: August 4, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna U206B
- Aircraft time: 9,711 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A32C90
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 12116011
- Condition: Cracked
- Location: Mlg Outboard
- Part time: 9,713 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION LOOSE RIVETS WERE NOTICED AROUND THE LT MAIN GEAR.  ONCE THE FLOOR WAS LIFTED TO PERFORM THE REPAIRS, THE LT MAIN GEAR OB FITTING WAS FOUND TO BE CRACKED PROPOGATING FROM THE AFT END OF THE GEAR LEG OPENING TOWARDS THE AFT END OF THE FITTING. (TC NR 20060808006)
